# SDR DHL9870733C

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 655348315
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT DOOR CUT OUT FWD FRAME LOWER STOP FITTING CRACKED.  REMOVED AND REPLACED STOP FITTING PER SRM 51-10-4.  N/R 3635.
